CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Essential Forward Weak KAM Solution for the Convex Hamilton-Jacobi Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2022, 页码: 10
Authors:  Su, Xi Feng;  Zhang, Jian Lu
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Hamilton-Jacobi equation  discounted equation  weak KAM solution  Aubry-Mather theory  viscosity solution  
Agent's Optimal Compensation Under Inflation Risk by Using Dynamic Contract Model 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 卷号: 34, 期号: 6, 页码: 2291-2309
Authors:  Fei Chen;  Fei Weiyin;  Zhang Fanhong;  Yang Xiaoguang
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
Equity incentive  inflation risk  Ito formula  principal-agent problem  the martingale representation theorem  
Convergence of Viscosity Solutions of Generalized Contact Hamilton-Jacobi Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 18
Authors:  Wang, Ya-Nan;  Yan, Jun;  Zhang, Jianlu
Favorite  |  View/Download:54/0  |  Submit date:2021/10/26
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:76/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Vanishing contact structure problem and convergence of the viscosity solutions 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 9, 页码: 801-836
Authors:  Chen, Qinbo;  Cheng, Wei;  Ishii, Hitoshi;  Zhao, Kai
Favorite  |  View/Download:88/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  convergence  vanishing discount  vanishing contact structure  Weak KAM theory  Aubry-Mather theory  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:138/0  |  Submit date:2020/01/10
Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 4, 页码: 2448-2470
Authors:  Cannarsa, Piermarco;  Chen, Qinbo;  Cheng, Wei
Favorite  |  View/Download:73/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  Weak KAM theory  Generalized characteristic  Singularities  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
Numerical Solution to Optimal Feedback Control by Dynamic Programming Approach: A Local Approximation Algorithm 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 4, 页码: 782-802
Authors:  Guo Bao-Zhu;  Wu Tao-Tao
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Curse of dimensionality  Hamilton-Jacobi-Bellman equation  optimal feedback control  upwind finite difference  viscosity solutions.  
Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 168, 期号: 2, 页码: 699-722
Authors:  Li, Yongwu;  Li, Zhongfei;  Zeng, Yan
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Non-exponential discount function  Equilibrium strategy  Dividend payment  Dual model  Hamilton-Jacobi-Bellman equation